# SDR CA000118045

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 2102001
- Condition: Cracked
- Location: Aileron
- Part time: 4,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION, A 1 INCH CRACK WAS DETECTED IN THE FORWARD RADIUS.
